Horrid taste

Options

Does anyone know if either hydroxychloroquin, methotrexate or post covid can cause you to have a horrid, bitter taste in your mouth all of the time?

Comments

  • Tom
    Tom Member Posts: 522
    Options

    Welcome to the forum, @Kimjaynemorgan

    You don't tell us much about your condition, but are complaining of an unpleasant taste when taking methotrexate, and hydroxychloroquine. As it happens I have taken both and also sulfasalazine. I have an unpleasant taste though not especially bitter. I have never followed up on this.

    The best I can suggest id that you give our Helpline a call on 0800 5200 520, or discuss with your GP/Rheumatologist.

    Do let us know how you get in.

    Tom

  • frogmorton
    frogmorton Member Posts: 29,489
    edited 6. Dec 2020, 06:04
    Options

    Hi @Kimjaynemorgan

    I didn't think a bitter taste was listed as a frequent side-effect for either MTX or Hydroxy🤔I think MTX can cause a metallic taste? but if you have eliminated everything else you could and probably should check with your GP

    I used to love (and still do) pine nuts, but they gave me a bitter taste when I ate too many - far too many!

    Just a thought my daughter had oral thrush when on treatment for cancer - you'd need your GP to diagnose of course.

    Post covid I have no experience. I hope someone else can be more help sorry.